MathSciNet Relay Station
MathSciNet bibliographic data
MR1679758 (99m:34138) 34G20 (34A37 47D06)
Liu, James H. Nonlinear impulsive evolution equations. Dynam. Contin. Discrete Impuls. Systems 6 (1999), no. 1, 77–85.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement